# SDR SWAA2022020108418

- Difficulty date: August 21, 2017
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N225WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34333
- Aircraft time: 41,871 hours, 24,576 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Delaminated
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C RAM INLET PANEL 191BR DELAMINATED / REPAIRED 191BR DELAM IAW B737 SRM 51-20-04-2R-1 REV 62
